Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 236, NWS Wichita, KS

July 7, 2016Butler County, Greenwood County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 7, 2016, 10:24 PM CDT for Butler County, Greenwood County, Kansas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2016, 10:24 PM CDT (03:24 UTC)
Expired
Jul 7, 2016, 11:30 PM CDT
In force
66 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Butler County, KS, Greenwood County, KS

The radar

The Wichita radar (KICT), 78 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 8:21 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 3.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3276 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3276 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

291 
WUUS53 KICT 080324
SVRICT
KSC015-073-080430-
/O.NEW.KICT.SV.W.0236.160708T0324Z-160708T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1024 PM CDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  WESTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 1130 PM CDT

* AT 1023 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES
  SOUTHEAST OF BURNS...OR 16 MILES NORTHEAST OF EL DORADO...MOVING
  SOUTHEAST AT 15 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EL DORADO...EUREKA...LEON...ROSALIA...CASSODAY...
  EUREKA CITY LAKE...THRALL...EUREKA AIRPORT...
  EL DORADO STATE PARK...EL DORADO LAKE AND EL DORADO AIRPORT.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 74 AND 96.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3808 9692 3809 9632 3780 9615 3761 9682
TIME...MOT...LOC 0323Z 317DEG 14KT 3797 9663 

HAIL...1.50IN
WIND...60MPH
 
$$

JAKUB
3 follow-up statements
065 
WWUS53 KICT 080348
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1048 PM CDT THU JUL 7 2016

KSC015-073-080430-
/O.CON.KICT.SV.W.0236.000000T0000Z-160708T0430Z/
BUTLER KS-GREENWOOD KS-
1048 PM CDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR EASTERN BUTLER AND WESTERN GREENWOOD COUNTIES...

AT 1048 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES WEST OF
EUREKA...MOVING SOUTHEAST AT 15 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EUREKA...LEON...ROSALIA...CASSODAY...EUREKA CITY LAKE...THRALL...
EUREKA AIRPORT...EL DORADO STATE PARK...
EL DORADO LAKE AND EL DORADO AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3808 9683 3809 9632 3780 9615 3761 9682
TIME...MOT...LOC 0348Z 317DEG 14KT 3790 9655 

HAIL...1.50IN
WIND...60MPH
 
$$

JAKUB
967 
WWUS53 KICT 080416
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1116 PM CDT THU JUL 7 2016

KSC015-073-080430-
/O.CON.KICT.SV.W.0236.000000T0000Z-160708T0430Z/
BUTLER KS-GREENWOOD KS-
1116 PM CDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHEASTERN BUTLER AND NORTHWESTERN GREENWOOD COUNTIES...

AT 1116 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES WEST OF
EUREKA...MOVING SOUTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EUREKA...ROSALIA...EUREKA CITY LAKE...THRALL AND EUREKA AIRPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3802 9670 3809 9632 3780 9615 3774 9670
TIME...MOT...LOC 0416Z 316DEG 10KT 3790 9655 

HAIL...1.00IN
WIND...60MPH
 
$$

JAKUB
775 
WWUS53 KICT 080420 RRA
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1120 PM CDT THU JUL 7 2016

KSC015-073-080430-
/O.EXP.KICT.SV.W.0236.000000T0000Z-160708T0430Z/
BUTLER KS-GREENWOOD KS-
1120 PM CDT THU JUL 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUTLER AND
NORTHWESTERN GREENWOOD COUNTIES WILL EXPIRE AT 1130 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN KANSAS.

LAT...LON 3802 9670 3809 9632 3780 9615 3774 9670
TIME...MOT...LOC 0418Z 317DEG 14KT 3790 9655 

$$

JAKUB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 6:58 PM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Jul 7, 6:58 PM CDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
658 PM CDT THU JUL 7 2016

.SHORT TERM...(This evening through Sunday night)
Issued at 313 PM CDT Thu Jul 7 2016

Low confidence forecast. Models have been struggling with
outflow/convective trends of late, and given synoptic pattern,
see little change in predictability beyond about the first period.
Some small chance for storms this afternoon/evening in southeast
KS, but based on current observations/trends, thinking cap will
hold. Current thinking is cumulus field on satellite extending from
Northwest to Southeast KS may portend the track of storms
tonight. Thinking high plains storms will eventually develop
somewhere in Northwest KS near/after sunset, then track southeast
during the night along rich moisture axis. Will trend pops that
way. This will result in extensive clouds/precipitation lingering
on Friday across forecast area, and trended temperatures down a
bit. That said, if storms do not develop overnight, chances for
strong-severe storms increases ahead of surface boundary in the
afternoon. Given uncertainty in precipitation and resultant
temperatures tomorrow, opted not to extend heat advisory at this
time. Beyond that, the entire forecast will hinge on amount/extent
of convection and location of ouflow boundaries. -Howerton

.LONG TERM...(Monday through Thursday)
Issued at 313 PM CDT Thu Jul 7 2016

Little change in extended forecast with front potentially hung up
somewhere in the forecast area by both GFS/ECMWF taken at face
value. However similar to the short term, predictibilty in timing
of shortwaves moving through mainly zonal flow and resultant mcs
is low. Clouds/precipitation will have significant impact on
temperatures as well, with some days warmer/some cooler than
initialization grids. -Howerton

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 656 PM CDT Thu Jul 7 2016

Expecting mainly VFR conditions overnight into early Fri with main
concerns being nocturnal convective chances. Still could have an
very small chance of an isolated storm along a weak outflow boundary
to the north of KCNU in ern KS, but this chance looks too small to
mention in the KCNU Taf.

Will keep an eye on convective trends to the west of the forecast
area, either in NW KS or SW KS. If convection in either location can
grow upscale overnight, this convection will drift east-southeast
overnight, potentially impacting portions of Central and South
Central KS. Not alot of confidence in either area growing upscale,
but think the better chance appears to be over South Central KS as
SW KS convection will be fed by increasing low level moisture
transport into SW KS.  So will go with a VCTS for both the KGBD and
KHUT Tafs late tonight after 10z/Fri. Could see some of this shower
activity linger across South Central KS into Fri morning, so will
include a VCSH for KICT as well.

Ketcham

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    73  91  71  90 /  20  40  40  30
Hutchinson      72  89  70  89 /  30  40  40  30
Newton          72  89  70  87 /  20  40  50  40
ElDorado        73  90  71  86 /  20  40  50  40
Winfield-KWLD   74  92  72  91 /  20  40  50  40
Russell         69  89  68  91 /  40  40  50  20
Great Bend      70  89  69  91 /  40  40  40  20
Salina          72  92  71  89 /  30  30  50  30
McPherson       71  89  69  88 /  30  40  50  30
Coffeyville     75  93  72  88 /  10  40  50  50
Chanute         74  92  72  86 /  10  30  50  50
Iola            74  91  72  84 /  10  30  50  50
Parsons-KPPF    74  92  73  85 /  10  40  50  50

&&

.ICT Watches/Warnings/Advisories...
Heat Advisory until 9 PM CDT this evening for KSZ049>053-067>072-
082-083-091>096-098>100.

&&

SHORT TERM...PJH
LONG TERM...PJH
AVIATION...KETCHAM
Hazardous weather outlook, Jul 7, 9:23 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
923 PM CDT THU JUL 7 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-090230-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
923 PM CDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE OVER SOUTHEAST KANSAS AND THE
FLLINT HILLS THROUGH MIDNIGHT. THE STRONGEST STORMS MAY PRODUCE
GOLFBALL SIZE HAIL, 70 MPH WINDS AND EVEN A TORNADO OR TWO.

FLOOD WARNINGS REMAIN IN EFFECT FOR SMALL PARTS OF CENTRAL AND
SOUTH CENTRAL KANSAS. CHECK THE LATEST RIVER AND AREAL FLOOD
WARNINGS FOR DETAILS.

THERE IS A SMALL CHANCE OF STORMS OVERNIGHT. IF STORMS DO
DEVELOP...THERE IS A GOOD CHANCE THAT THEY WILL SEVERE. GOLFBALL
OR LARGER HAIL...60 TO 70 MPH WINDS AND VERY HEAVY RAIN WILL ALL
BE POSSIBLE. IF STORMS DEVELOP...TIMING WOULD MOST LIKELY BE
BETWEEN MIDNIGHT AND DAYBREAK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FLOOD WARNINGS REMAIN IN EFFECT FOR SMALL PARTS OF CENTRAL AND
SOUTH CENTRAL KANSAS. CHECK THE LATEST RIVER AND AREAL FLOOD
WARNINGS FOR DETAILS.

THERE WILL BE PERIODIC CHANCES FOR STRONG TO SEVERE STORMS
THROUGHOUT THE PERIOD. AT THIS POINT...THERE IS TOO MUCH
UNCERTAINTY TO REFINE THE TIMING AND MAGNITUDE OF THE SEVERE
WEATHER THREAT.

HEAT INDICES BETWEEN 100 AND 105 ARE FORECAST IN SOUTHEAST KANSAS
FRIDAY AFTERNOON...AND AROUND 100 OVER PARTS OF THE AREA FROM
SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

PH/KETCHAM

In the hours before

Special weather statement, Jul 7, 8:31 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
831 PM CDT THU JUL 7 2016

KSZ070-071-080200-
WOODSON KS-GREENWOOD KS-
831 PM CDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN WOODSON COUNTY IN SOUTHEASTERN KANSAS...
  NORTHEASTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 900 PM CDT

* AT 828 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
  DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
  NEAR MADISON...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WINDS UP TO 50 MPH ARE POSSIBLE
WITH THIS THUNDERSTORM.

* LOCATIONS IMPACTED INCLUDE...
  MADISON AND VIRGIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3791 9579 3806 9636 3817 9633 3817 9596
      3804 9596 3804 9575
TIME...MOT...LOC 0128Z 283DEG 37KT 3814 9624

ES
Local storm report, Jul 7, 8:57 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
857 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     TORNADO          7 NNW THRALL            38.11N 96.37W
07/07/2016                   CHASE              KS   STORM CHASER

            BRIEF TOUCHDOWN OF 15 SECONDS WAS REPORTED.

&&

VJP
Local storm report, Jul 7, 9:29 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
929 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     HAIL             3 NNE CASSODAY          38.08N 96.62W
07/07/2016  E1.00 INCH       BUTLER             KS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS DIME TO QUARTER SIZED HAIL ON
            KANSAS TURNPIKE MILE MARKER 95.

&&

VJP
Local storm report, Jul 7, 9:34 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
934 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TORNADO          13 NW EUREKA            37.96N 96.46W
07/07/2016                   GREENWOOD          KS   TRAINED SPOTTER

            DELAYED REPORT FROM A TRAINED SPOTTER OF A BRIEF
            TOUCHDOWN. LOCATION IS BASED ON RADAR ROTATION.

&&

VJP
Local storm report, Jul 7, 9:49 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
949 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     TORNADO          1 N EUREKA              37.84N 96.29W
07/07/2016                   GREENWOOD          KS   EMERGENCY MNGR

            TRANSFORMERS ARCHING AND POWER FLASHES ON THE NORTH SIDE
            OF TOWN.

&&

BDK
Local storm report, Jul 7, 10:01 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1001 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     TORNADO          EUREKA                  37.82N 96.29W
07/07/2016                   GREENWOOD          KS   LAW ENFORCEMENT

            REPORT OF DAMAGE IN NORTHERN EUREKA OF ROOFS OFF OF HOMES
            AND OTHER DEBRIS. TIME IS BASED ON OTHER REPORTS.

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:31 PM CDTSpecial Weather StatementICTGreenwood29 min
Jul 7, 8:40 PM CDTTornado WarningICTChase, Greenwood50 min
Jul 7, 9:06 PM CDTTornado WarningICTButler, Greenwood39 min
Jul 7, 9:34 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood56 min
Jul 7, 9:44 PM CDTTornado Warning Tornado observedICTElk, Greenwood46 min
Jul 7, 10:27 PM CDTTornado WarningICTElk, Greenwood, Wilson, Woodson48 min
Jul 7, 11:02 PM CDTSevere Thunderstorm WarningICTAllen, Neosho43 min
Jul 7, 11:12 PM CDTSevere Thunderstorm WarningICTAllen, Labette, Montgomery, Neosho, Wilson48 min
Jul 8, 12:15 AM CDTAreal Flood WarningICTGreenwood, Wilson, Woodson9 hr
Jul 8, 2:58 AM CDTSpecial Weather StatementICTNeosho32 min
Jul 8, 3:29 AM CDTSevere Thunderstorm WarningICTLabette, Neosho17 min
Jul 8, 5:08 AM CDTSpecial Weather StatementICTSumner37 min
Jul 8, 5:14 AM CDTSevere Thunderstorm WarningICTHarper, Sumner46 min
Jul 8, 5:30 AM CDTSevere Thunderstorm WarningICTCowley, Sumner34 min
Jul 8, 5:40 AM CDTSpecial Weather StatementICTSedgwick35 min
Jul 8, 6:08 AM CDTSpecial Weather StatementICTCowley22 min
Jul 8, 7:14 AM CDTSpecial Weather StatementICTCowley31 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.